# SDR UALA2012072604057

- Difficulty date: July 25, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Trigger
- Condition: Frozen
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-4 DOOR TRIGGER FORK IS FROZEN.  REMOVED AND REPLACED TRIGGER FORK PER MM AND OPS CHECKED GOOD.
